# SDR SWAA2020042744026

- Difficulty date: April 22, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,777 hours, 28,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY OVER WING LIGHT INOP / R&R BATTERY FOR LEFT OVERWING EMERGENCY LIGHT PER M/M 35-51-06
